# SDR USAA920080335

- Difficulty date: January 30, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 46,920 hours, 31,211 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072328
- Condition: Cracked
- Location: Bs 492 S24r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - FPBH INSP - NR 6005985 AND 03-0553-8-0385-1, FORWARD CARGO DOOR  CUT OUT AFT FRAME CRACKED, BS 492.4, S24R.  REPAIRED FORWARD CARGO DOOR CUT OUT AFT FRAME, BS 492.4, S24R IAW USAIRWAYS EA 100205.
